Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking adderall along with alcohol. Why is my colon painful? Why am I constipated?

I m having moderate consistant pain through my colon I had been partying with alcahol alot since January, binge drinking on the weekends and also taking the prescribed amount of adderall 1 20mg 5 days a week and quit cold turkey the adderall 3 weeks ago and alcahol 1 week ago. Any ways I m not sure if that s related but that s the only change in my life style and at first I was constipated and already in pain so I gave myself a 2 quart enema, then another 1/2 coffee 1/2 h20 (I ve been doing these at least once a month for a year at most once a week. I did Bm but the pain hasn t gone away it s been 4 days it sucks!! What s wrong with me
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here, I could say that the constipation may be due to the medicine and that your are taking you need to stop the alcohol drinking instead drink the more water, and have a fibber containing diet, and no need to worry about it, hope this information helps you, take care and have a nice day.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor